LifeSiteNews 8 August 2013
The British Medical Journal (BMJ) Case Reports journal has reported that a healthy 16-year-old Australian girl lost all ovarian function and went into menopause after being injected with the human papilloma virus (HPV) vaccine Gardasil.
Dr. Deirdre Little, the Australian physician who treated the girl, provides solid evidence that Gardasil caused the destruction of the girl’s fertility.She also pointed out that Merck Pharmaceutical, the manufacturer of Gardasil, has no supporting information on the effects of the vaccine on ovaries, suggesting that Merck had either done no safety testing on Gardasil in relation to its effects on women’s reproductive systems, or had suppressed the information.
Dr. Little’s report states that before the Gardasil vaccination, the girl had regular menstrual cycles, had been thoroughly examined and tested, and had no family or personal medical history that could explain the premature menopause.
The girl received the Gardasil vaccination in the fall of 2008. By January 2009, her cycle had become irregular. Over the course of the next two years, her menses became increasingly scant and irregular, until by 2011, she had ceased menstruating altogether.
An abstract, with link to the full text of the British Medical Journal Case Reports report by Dr. Deirdre Little titled “Premature ovarian failure 3 years after menarche in a 16-year-old girl following human papillomavirus vaccination” is available here.